# SDR UPS09554284

- Difficulty date: January 6, 2009
- Submitted: January 16, 2009
- Operation: Air carrier
- Aircraft: N453UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25474
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Anti-Ice Valve
- Condition: Failed
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RT ENG ANTI-ICE VALVE FAILED IN THE CLOSED POSITION. 392171.  DEFERRED PER MEL 30-21-1-1 ACCOMPLISHED DMP 30-21-1-1 PARTIALLY OPEN.
